# SDR CALA2025102210402

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 81,577 hours, 30,010 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Flapper Valve
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CONDITIONAL INSPECTIONAL FOR ODORS REF 05-51-26-800-801-C1, FOUND PC AIR FLAPPER STUCK PARTIALLY OPEN SUPPLIED PRESSURE TO THE PNEUMATIC SYSTEM WITH THE APU, TASK 36-00-00-860-803, PC AIR FLAPPER CLOSES NORMALLY AND DOES NOT LEAK. PC AIR FLAPPER IS NOT THE SOURCE OF THE ODOR.
